# SDR WX0A073230

- Difficulty date: March 6, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N226NV
- Make and model: Airbus A320-214
- Aircraft serial: 745
- Aircraft time: 47,077 hours, 33,370 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR FROM AIR CONDITIONING SYSTEM.  PERFORMED TSM 21-00-00-810-801-A, FOUND OIL AT THE APU AIR PLENUM DUCT.  FOUND NO OIL CONTAMINATION INTO THE PACKS. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-001. NO FURTHER DEFECTS NOTED.  REMOVED AND REPLACED THE APU.
